Share:


Existence and iteration of a positive solution to a second‐order quasilinear problem

    Qingliu Yao Affiliation

Abstract

A successive iteration sequence of positive solution is structured for a singular second‐order quasilinear problem. The sequence can converge uniformly to the positive solution of the problem. Main tools are the Hammerstein integral equation and the monotone iteration technique on cone. The iteration sequence starts with known constant function and, therefore, is useful in computation analysis.


First published online: 14 Oct 2010

Keyword : Singular quasilinear problem, positive solution, successive iteration, existence theorem

How to Cite
Yao, Q. (2010). Existence and iteration of a positive solution to a second‐order quasilinear problem. Mathematical Modelling and Analysis, 14(3), 399-406. https://doi.org/10.3846/1392-6292.2009.14.399-406
Published in Issue
Sep 30, 2010
Abstract Views
238
PDF Downloads
101